# SDR 98ZZZX2504

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Beech 1900D
- Aircraft serial: UE34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013841379
- Condition: Failed
- Location: Gear Handle
- Part time: 11,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR HANDLE LIGHT INTERMITTENT.  GEAR HANDLE SWITCH ASSY FAILURE.  REPLACED GEAR HANDLE SWITCH ASSY.  (X)
